# SDR SWIA202158194

- Difficulty date: March 30, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT TRACK RETAINER CORRODED FROM 559+16 TO 559+80 (MARKED).     (C-CHECK RO 5/16/2021)    REMOVED CORROSION FROM LH SIDE SEAT TRACK RETAINER FROM FS559+16 TO FS559+80 REF CRJ 200 SRM 51-21-06. NDT IAW CRJ 200 NDT M PART 1 REV 42 10-10 -20 51-20-04, 51-20-06 NO DEFECTS. LH SIDE DEAT TRACK RETAINER FOUND OUT OF LIMITS IAW CRJ200 SRM 53-00-00. REPLACED LH SIDE SEAT TRACK RETAINER FROM FS559+16 TO 559+80 WITH NEW RETAINER P/N: 601R38312-97 REF CRJ 200 AMM 53-01-11-400-802.
